U.S. doctors online nowAsk doctors free
A 18-year-old female asked:

do bright red blood found on tissue aft defecate means sth serious? especially since you usually have either diarrhea or have blood on tissue

2 doctor answers2 doctors weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Hemorhoid ?: The most likely source is from a hemorhoid but it can be from other causes including excessive cleansing when you have diarrhea. It is not a bad idea to discuss this with your doctor.
Dr. Bachar Al-Alami
ADHD and Autism 36 years experience
Read Red Flagg below: Should undergo additional testing regardless of age:all need colonoscopy :(minimal brbpr=bright red blood per rectum): patients with fecal occult blood positive stools, .Patients with family histories suggestive of familial polyposis or hereditary nonpolyposis colon cancer syndrome, a change in bowel habits, suggestive of malignancy, dark red blood per rectum.All above should undergo colonoscopy

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

How are ANA blood tests related to autoimmune disease?

1 doctor answer3 doctors weighed in
Dr. Gurmukh Singh
Pathology 49 years experience
One marker: Anti-nuclear antibodies (ANA) are one marker of auto-immune disease. There are sub-types of ANA that have specificity for different diseases. The antibodies may not be the casue of disease, but a marker of the disorder.
A 39-year-old member asked:

Is it common to have a sore arm after donating blood a month ago?

1 doctor answer3 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
No: If you donated blood a month ago, you should not be having pain. This would most likely be from phlebitis or irritation to the vein. I would have someone take a look at this or call the facility that drew the blood.
A 44-year-old member asked:

What could happen from an overdose of blood thinner?

2 doctor answers8 doctors weighed in
Dr. Christian Schultheis
Hematology and Oncology 24 years experience
Bleeding: If you are referring to warfarin, it can cause severe bleeding. If aspirin, bleeding and kidney problems. Be very careful with all blood thinners. One needs to be monitored for symptoms and signs of bleeding. If there are concerns, contact your provider.
A 29-year-old member asked:

Why did I have a near-syncope episode after giving blood?

1 doctor answer2 doctors weighed in
Dr. Theodore Ritota
Dentistry 9 years experience
Be careful: It is common to feel somewhat light headed after donating blood. Everyone reacts differently, but by donating you are briefly compromising your own circulatory effectiveness for a short period of time. It rebounds very quickly.
A 33-year-old member asked:

My 22 month old vomiting and diarrhea. Should I take her to ER tonight ?

1 doctor answer2 doctors weighed in
Dr. Samuel Freedman
Pediatrics 9 years experience
Vomiting : Yes if she can't hold anything down. Dehydration can be life threatening.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 2, 2013

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.